# SDR DLM90953313

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Strake De-Ice
- Condition: Failed
- Location: Lt Fwd Fus
- Component: 59650831
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0282 - AFT ANTI-ICE FAULT MSG IN-FLIGHT WHEN USING ANTI-ICE.  APPROACHING GATE 46B NOTICED A LARGE AMOUNT OF WHITE SMOKE ON LEFT SIDE OF AIRCRAFT.  LEFT STRAKE OVERHEATED CAUSING PAINT TO CHAR AND BLISTER OFF.  LEFT STRAKE CIRCUIT BREAKERS TRIPPED.  FOUND LEFT STRAKE BURNED, REPLACED LEFT STRAKE, CONTROLLER AND THREE CIRCUIT BREAKERS.  TESTS OK PER 30-13-00.  (X)
